Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The Dieudonné property on $ C(K,\,E)$


Authors: Fernando Bombal and Pilar Cembranos
Journal: Trans. Amer. Math. Soc. 285 (1984), 649-656
MSC: Primary 46E15; Secondary 46B25
MathSciNet review: 752496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if $ E$ is a Banach space with separable dual, then the space $ C(K,E)$ of all continuous $ E$-valued functions on a compact Hausdorff topological space $ K$ has the Dieudonné property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E15, 46B25

Retrieve articles in all journals with MSC: 46E15, 46B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0752496-9
PII: S 0002-9947(1984)0752496-9
Article copyright: © Copyright 1984 American Mathematical Society